# SDR USAA040577

- Difficulty date: August 20, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Corroded
- Location: Fuselage
- Part time: 62,264 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 2 SQUARE INCHES, STRINGER 28L AT BS 656, STATION 648.  REPLACED STRINGER SECTION PER SRM 53-00-03.  (M)
